this happened a while ago so ill do my best to remember everything. so, i took about 2 54mgs of alza and i shaved one of the alzas time release thing off and then ate it. That same night i was having issues with my ex girlfriend which caused me to become extremely angst and upset. I haven't been diagnosed but i believe i have a mild anxiety disorder. the symptoms i experienced were:
- Extreme Panic and dread
- feeling faint, lightheaded
- I felt like i was going to pass out or go unconcious
- pretty sure i got cold, sweaty, clammy hands
- my heart-rate wasnt too fast but i think it was faster than normal
- blurred vision
I am approximately 155 lbs, 17, I dont believe it was on an empty stomach but it might have been. Is this a panic attack or an overdose?
It sounds like a panic attack, but you cannot be certain. Time release drugs are concentrated and design to slowly release the effects. Breaking it can cause all kinds of reactions including overdose. Hope you are better.
You need to be seen by your doctor and tell him what you are feeling and doing. You dont want to mess with timed released meds and by the way you explained it i am wondering if you have done this before. There are other ways to handle your anxiety than doing this. How is your life otherwise? Please stick around and talk to us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.